# SDR CALA2024090500556

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 23,708 hours, 3,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 49 F EMERCENCY LIGHT WIRES FOUND BROKEN, LIGHT IS IN THE SEAT.  WIRE OK FOUND TERMINAL END OFF.   RETERMINATED WIRE REF SWPM 20-30-15 OPS CHK GOOD. FLAGED FOR INSPECTION OF EMERGENCY PATH LIGHTS GMM 09-10-05 CHPT 25.  ACCOMPLISHED IDT INSPECTION PROCEDURES FOR SEAT 49 F EMERGENCY EGRESS LIGHT ASSY.  REF GMM 09-10-05,
